×

Fixed point in topological vector space-valued cone metric spaces. (English) Zbl 1197.54057

Summary: We obtain common fixed points of a pair of mappings satisfying a generalized contractive type condition in TVS-valued cone metric spaces. Our results generalize some well-known recent results in the literature.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Abbas, M; Jungck, G, Common fixed point results for noncommuting mappings without continuity in cone metric spaces, Journal of Mathematical Analysis and Applications, 341, 416-420, (2008) · Zbl 1147.54022
[2] Altun, I; Damjanović, B; Djorić, D, Fixed point and common fixed point theorems on ordered cone metric spaces, Applied Mathematics Letters, 23, 310-316, (2010) · Zbl 1197.54052
[3] Arshad, M; Azam, A; Vetro, P, Some common fixed point results in cone metric spaces, No. 2009, 11, (2009) · Zbl 1167.54313
[4] Azam, A; Arshad, M, Common fixed points of generalized contractive maps in cone metric spaces, Bulletin of the Iranian Mathematical Society, 35, 255-264, (2009) · Zbl 1201.47052
[5] Azam, A; Arshad, M; Beg, I, Common fixed points of two maps in cone metric spaces, Rendiconti del Circolo Matematico di Palermo, 57, 433-441, (2008) · Zbl 1197.54056
[6] Azam, A; Arshad, M; Beg, I, Banach contraction principle on cone rectangular metric spaces, Applicable Analysis and Discrete Mathematics, 3, 236-241, (2009) · Zbl 1274.54113
[7] Çevik, C; Altun, I, Vector metric spaces and some properties, Topological Methods in Nonlinear Analysis, 34, 375-382, (2009) · Zbl 1201.54027
[8] Choudhury, BS; Metiya, N, Fixed points of weak contractions in cone metric spaces, Nonlinear Analysis: Theory, Methods & Applications, 72, 1589-1593, (2010) · Zbl 1191.54036
[9] Huang, L-G; Zhang, X, Cone metric spaces and fixed point theorems of contractive mappings, Journal of Mathematical Analysis and Applications, 332, 1468-1476, (2007) · Zbl 1118.54022
[10] Ilić, D; Rakočević, V, Common fixed points for maps on cone metric space, Journal of Mathematical Analysis and Applications, 341, 876-882, (2008) · Zbl 1156.54023
[11] Janković, S; Kadelburg, Z; Radenović, S; Rhoades, BE, Assad-kirk-type fixed point theorems for a pair of nonself mappings on cone metric spaces, No. 2009, 16, (2009) · Zbl 1186.54035
[12] Kadelburg, Z; Radenović, S; Rosić, B, Strict contractive conditions and common fixed point theorems in cone metric spaces, No. 2009, 14, (2009) · Zbl 1179.54062
[13] Raja, P; Vaezpour, SM, Some extensions of Banach’s contraction principle in complete cone metric spaces, No. 2008, 11, (2008) · Zbl 1148.54339
[14] Radenović, S, Common fixed points under contractive conditions in cone metric spaces, Computers & Mathematics with Applications, 58, 1273-1278, (2009) · Zbl 1189.65119
[15] Rezapour, Sh; Hamlbarani, R, Some notes on the paper “Cone metric spaces and fixed point theorems of contractive mappings”, Journal of Mathematical Analysis and Applications, 345, 719-724, (2008) · Zbl 1145.54045
[16] Vetro, P, Common fixed points in cone metric spaces, Rendiconti del Circolo Matematico di Palermo, 56, 464-468, (2007) · Zbl 1196.54086
[17] Beg, I; Azam, A; Arshad, M, Common fixed points for maps on topological vector space valued cone metric spaces, No. 2009, 8, (2009) · Zbl 1187.54032
[18] Rudin W: Functional Analysis, Higher Mathematic. McGraw-Hill, New York, NY, USA; 1973:xiii+397.
[19] Schaefer HH: Topological Vector Spaces, Graduate Texts in Mathematics. Volume 3. 3rd edition. Springer, New York, NY, USA; 1971:xi+294.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.